MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG II; TEST, HEPATITIS B

ROCHE DIAGNOSTICS ELECSYS HBSAG II; TEST, HEPATITIS B
Catalog Number 08814848190
Medical Device Problem Codes Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hbsag ii reagent expiration date was not provided.The cobas e 801 analytical unit serial number was (b)(6).The data was requested to carry out the investigation but was not provided.The investigation did not identify a product problem.
 
Event or Problem Description
We received an allegation about discrepant results for 2 patients' samples tested with elecsys hbsag ii assay on a cobas e 801 analytical unit.For quantitative test only: this device (hbsag quantitative) or a similar device (hbsag quantitative) is not cleared or approved for use in the us.Sample 1: the qualitative test result was 0.312 coi.The quantitative test result was 0.168 iu/ml.Sample 2 was on (b)(6) 2026: the qualitative test results were 1.16 coi and 0.448 coi.The quantitative test result was 92.4 iu/ml.Sample 1 and sample 2 were repeated for the qualitative test, and the repeat results were both negative and consistent with the patients' previous negative history for hepatitis b virus (hbv).

Brand Name
ELECSYS HBSAG II
Common Device Name
TEST, HEPATITIS B
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25058361
Report Number1823260-2026-01715
Device Sequence Number15777898
Product Code LOM
UDI-Device Identifier07613336168103
UDI-Public07613336168103
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P160019/S010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08814848190
Device Lot Number90551700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown